MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM LCP LATERAL DISTAL FIBULA PLATE 5H/RIGHT/99MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM LCP LATERAL DISTAL FIBULA PLATE 5H/RIGHT/99MM; PLATE, FIXATION, BONE
Model Number 02.112.140
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device used for treatment, not diagnosis.Unknown when pain, infection & discomfort began.Original implant date is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4): revision surgery due to pain & discomfort.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, this complaint will be accounted for and monitored via post market surveillance activities.If additional is obtained that was not available for the initial med-watch, the investigation will be updated as applicable, and a follow-up med-watch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient had to undergo a hardware removal procedure on (b)(6) 2018 due to pain and discomfort.In addition to the pain and discomfort, the patient reported being able to feel the hardware.The patient was originally implanted with two (2) plates, two (2) 4-hole va medial distal tibia, eight (8) locking screws, six (6) cortex screws, two (2) cannulated screws, two (2) washers and a k-wire on an unknown date.All of the hardware were removed during the april 4 procedure.There was no reported patient consequence.This report involves 8 devices.This report is 1 of 8 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional product code: hwc date reported in initial report was 4/5/2018.Correct date should have been 4/4/2018.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM/3.5MM LCP LATERAL DISTAL FIBULA PLATE 5H/RIGHT/99MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7455812
Report Number2939274-2018-51905
Device Sequence Number16521545
Product Code HRS
UDI-Device Identifier10886982033932
UDI-Public(01)10886982033932
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K083213
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.112.140
Device Catalogue Number02.112.140
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/05/2018
Supplement Date Received by Manufacturer05/04/2018
Initial Report FDA Received Date04/24/2018
Supplement Report FDA Received Date05/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient Weight87